Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 33.

Arrieta Algarra, José María y Cholewa, Jan W. y Dlotko, Tomasz y Rodríguez Bernal, Aníbal (2004) Asymptotic behavior and attractors for reaction diffusion equations in unbounded domains. Nonlinear Analysis: Theory, Methods & Applications , 56 (4). 515 – 554. ISSN 0362-546X

Arrieta Algarra, José María y Pardo San Gil, Rosa y Rodríguez Bernal, Aníbal (2015) Asymptotic behavior of degenerate logistic equations. Journal of Differential Equations, 259 (11). pp. 6368-6398. ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (2000) Attractors of parabolic problems with nonlinear boundary conditions uniform bounds. Communications in Partial Differential Equations , 25 (1-2 ). 1-37 . ISSN 0360-5302

Arrieta Algarra, José María y Pardo San Gil, Rosa y Rodríguez Bernal, Aníbal (2007) Bifurcation and stability of equilibria with asymptotically linear boundary conditions at infinity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137 (2). pp. 225-252. ISSN 0308-2105

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal y Souplet, Philippe (2004) Boundedness of global solutions for nonlinear parabolic equations involving gradient blow-up phenomena. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 3 (1). 1-15 . ISSN 0391-173X

Arrieta Algarra, José María y Cónsul, Neus y Oliva, Sergio M. (2010) Cascades of Hopf bifurcations from boundary delay. Journal of Mathematical Analysis and Applications , 361 (1). pp. 19-37. ISSN 0022-247X

Arrieta Algarra, José María y Carvalho, Alexandre N. y Langa, José A. y Rodríguez Bernal, Aníbal (2012) Continuity of Dynamical Structures for Nonautonomous Evolution Equations Under Singular Perturbations. Journal of Dynamics and Differential Equations, 24 (3). pp. 427-481. ISSN 1040-7294

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1998) Critical nonlinearities at the boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 327 (4). pp. 353-358. ISSN 0764-4442

Arrieta Algarra, José María y Cholewa, Jan W. y Dlotko, Tomasz y Rodríguez Bernal, Aníbal (2007) Dissipative parabolic equations in locally uniform spaces. Mathematische Nachrichten, 280 (15). pp. 1643-1663. ISSN 0025-584X

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2009) Dynamics in Dumbbell domains II. The limiting problem. Journal of Differential Equations, 247 (1). 174-202. ISSN 1090-2732

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2006) Dynamics in Dumbbell domains. I: Continuity of the set of equilibria. Journal of Differential Equations, 231 (2). 551-597 . ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2009) Dynamics in dumbbell domains III. Continuity of attractors. Journal of Differential Equations, 247 (1). pp. 225-259. ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2009) Dynamics in dumbbell domains. II: The limiting problem. Journal of Differential Equations, 247 (1). 174-202 . ISSN 0022-0396

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal y Valero , José (2006) Dynamics of a reaction-diffusion equation with a discontinuous nonlinearity. International Journal of Bifurcation and Chaos, 16 (10). 2965-2984 . ISSN 0218-1274

Arrieta Algarra, José María y Pardo San Gil, Rosa María y Rodríguez Bernal, Aníbal (2009) Equilibria and global dynamics of a problem with bifurcation from infinity. Journal of Differential Equations, 246 (5). 2055-2080 . ISSN 0022-0396

Arrieta Algarra, José María y Jiménez Casas, Ángela y Rodríguez Bernal, Aníbal (2005) Flux condition induced by concentrated reactions. EQUADIFF 2003. Proceedings of the international conference on differential equations . pp. 293-295.

Arrieta Algarra, José María y Jiménez Casas, Ángela y Rodríguez Bernal, Aníbal (2008) Flux terms and Robin boundary conditions as limit of reactions and potentials concentrating at the boundary. Revista Matemática Iberoamericana, 24 (1). pp. 183-211. ISSN 0213-2230

Arrieta Algarra, José María y Pereira, Marcone C. (2011) Homogenization in a thin domain with an oscillatory boundary. Journal de Mathématiques Pures et Appliquées, 96 (1). pp. 29-57. ISSN 0021-7824

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal (2005) Ill posed problems with supercritical nonlinearities. EQUADIFF 2003. Proceedings of the international conference on differential equations . 277-280 .

Arrieta Algarra, José María y Pardo San Gil, Rosa María y Rodríguez Bernal, Aníbal (2010) Infinite resonant solutions and turning points in a problem with unbounded bifurcation. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 20 (9). 2885-2896 . ISSN 0218-1274

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal y Cholewa, Jan W. y Dlotko, Tomasz (2004) Linear parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences, 14 (2). pp. 253-293. ISSN 0218-2025

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal (2004) Localization on the boundary of blow-up for reaction-diffusion equations with nonlinear boundary conditions. Communications in Partial Differential Equations , 29 (7-8). pp. 1127-1148. ISSN 0360-5302

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal (2004) Non well posedness of parabolic equations with supercritical nonlinearities. Communications in contemporary mathematics, 6 (5). 733-764 . ISSN 0219-1997

Arrieta Algarra, José María (2008) On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions. Proceedings of the American Mathematical Society, 136 (1). 151-160 . ISSN 0002-9939

Arrieta Algarra, José María y Moya , Nancy y Rodríguez Bernal, Aníbal (2008) On the finite dimension of attractors of parabolic problems in IRN with general potentials. Nonlinear Analysis: Theory, Methods & Applications, 68 (5). pp. 1082-1099. ISSN 0362-546X

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1999) Parabolic problems with nonlinear boundary conditions and critical nonlinearities. Journal of Differential Equations, 156 (2). p. 376. ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1999) Perturbation of the diffusion and upper semicontinuity of attractors. Applied Mathematics Letters, 12 (5). 37-42 . ISSN 0893-9659

Arrieta Algarra, José María y Bruschi, Simone M. (2007) Rapidly varying boundaries in equations with nonlinear boundary conditions. The case of a Lipschitz deformation. Mathematical Models and Methods in Applied Sciences, 17 (10). pp. 1555-1585. ISSN 0218-2025

Arrieta Algarra, José María y Ferreira de Pablo, Raúl y Pablo, Arturo de y Rossi, Julio D. (2010) Stability of the blow-up time and the blow-up set under perturbations. Discrete and Continuous Dynamical Systems. Series A., 26 (1). pp. 43-61. ISSN 1553-5231

Arrieta Algarra, José María y Cónsul, Neus y Rodríguez Bernal, Aníbal (2004) Stable boundary layers in a diffusion problem with nonlinear reaction at the boundary. Zeitschrift für Angewandte Mathematik und Physik, 55 (1). pp. 1-14. ISSN 0044-2275

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal y Rossi, Julio D. (2008) The best Sobolev trace constant as limit of the usual Sobolev constant for small strips near the boundary. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 138 (2). 223-237 . ISSN 0308-2105

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (2000) Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Journal of Differential Equations, 168 (1). 33-59 . ISSN 0022-0396

Arrieta Algarra, José María y Bruschi, Simone M. (2010) Very rapidly varying boundaries in equations with nonlinear boundary conditions. The case of a non uniformly Lipschitz deformation. Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, 14 (2). 327-351. ISSN 1531-3492

Esta lista fue generada el Mon Dec 5 02:37:04 2016 CET.